# SDR MASA200400312

- Difficulty date: June 4, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 17,869 hours, 14,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 11
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE FLOOR PROXIMITY ESCAPE PATH EMERGENCY LIGHT STRIP AT ROW 11 NOT ILLUMINATING.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE SYSTEM WITH NO DEFECTS NOTED.  NO PARTS USED.
